Error propagation in reproduction of diploid organisms. A case study on single peaked landscapes

Wiehe T, Baake E, Schuster P (1995)
JOURNAL OF THEORETICAL BIOLOGY 177: 1-15.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Wiehe, Thomas; Baake, EllenUniBi; Schuster, Peter
Erscheinungsjahr
1995
Zeitschriftentitel
JOURNAL OF THEORETICAL BIOLOGY
Band
177
Seite(n)
1-15
Page URI
https://pub.uni-bielefeld.de/record/2378422

Zitieren

Wiehe T, Baake E, Schuster P. Error propagation in reproduction of diploid organisms. A case study on single peaked landscapes. JOURNAL OF THEORETICAL BIOLOGY. 1995;177:1-15.
Wiehe, T., Baake, E., & Schuster, P. (1995). Error propagation in reproduction of diploid organisms. A case study on single peaked landscapes. JOURNAL OF THEORETICAL BIOLOGY, 177, 1-15.
Wiehe, T., Baake, E., and Schuster, P. (1995). Error propagation in reproduction of diploid organisms. A case study on single peaked landscapes. JOURNAL OF THEORETICAL BIOLOGY 177, 1-15.
Wiehe, T., Baake, E., & Schuster, P., 1995. Error propagation in reproduction of diploid organisms. A case study on single peaked landscapes. JOURNAL OF THEORETICAL BIOLOGY, 177, p 1-15.
T. Wiehe, E. Baake, and P. Schuster, “Error propagation in reproduction of diploid organisms. A case study on single peaked landscapes”, JOURNAL OF THEORETICAL BIOLOGY, vol. 177, 1995, pp. 1-15.
Wiehe, T., Baake, E., Schuster, P.: Error propagation in reproduction of diploid organisms. A case study on single peaked landscapes. JOURNAL OF THEORETICAL BIOLOGY. 177, 1-15 (1995).
Wiehe, Thomas, Baake, Ellen, and Schuster, Peter. “Error propagation in reproduction of diploid organisms. A case study on single peaked landscapes”. JOURNAL OF THEORETICAL BIOLOGY 177 (1995): 1-15.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar